MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LCS COMPLETE M/B PAT POR STD+; LCS COMPLETE : KNEE PATELLA

DEPUY ORTHOPAEDICS INC US LCS COMPLETE M/B PAT POR STD+; LCS COMPLETE : KNEE PATELLA
Catalog Number 129409650
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
J&j medtech is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which j&j medtech has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, j&j medtech or its employees that the report constitutes an admission that the device, j&j medtech, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional narrative: d4: udi: as the catalog/model number was not provided, the (01) gtin is not available.Investigation summary: no device associated with this report was received for examination.An evaluation of the manufacturing record could not be performed as the required product/lot number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history: the device lot number is unknown; therefore, a device history review could not be performed.If the lot/serial number becomes available, the record will be re-assessed.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the surgeon had to bring back patient for a revision patella of a lcs knee.The poly sheared off the metal backing.Original implant (b)(6) 2022 total knee procedure.There was a revision of patella component.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information that has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information that was not available for the initial report is obtained, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees hat the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: b5.Corrected: d4 (primary udi number) and h4.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information received states that it was a right knee.The patella parts were removed and an all poly lcs patella was implanted.
 
Additional Manufacturer Narrative
Product complaint # (b)(4) investigation summary no device associated with this report was received for examination.According to the information received,¿ it was reported that the surgeon had to bring back patient for a revision patella of a lcs knee.The poly sheared off the metal backing.Original implant 11-21-22 total knee procedure.There was a revision of patella component.¿ product description: - lcs complete m/b pat por std+ product code:- 129409650, lot no:- 8884820, quantity of manufactured:- (b)(4), date of manufacturing:- 04-oct-2018, expiry date:- 30-sep-2023, ifu reference:- 090200769 ifu lcs comp sigma.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot product description:- lcs complete m/b pat por std+ product code:- 129409650, lot no:- 8884820, quantity of manufactured:- (b)(4), date of manufacturing:- 04-oct-2018, expiry date:- 30-sep-2023, ifu reference:- 090200769 ifu lcs comp sigma.Device history review a manufacturing record evaluation was performed for the finished device, and no non-conformances / manufacturing irregularities related to the malfunction were identified.

Brand Name
LCS COMPLETE M/B PAT POR STD+
Common Device Name
LCS COMPLETE : KNEE PATELLA
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key22178291
Report Number1818910-2025-09437
Device Sequence Number20649605
Product Code NJL
UDI-Device Identifier10603295022657
UDI-Public(01)10603295022657(17)230930(10)8884820
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Catalogue Number129409650
Device Lot Number8884820
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/19/2025
Supplement Date Received by Manufacturer06/16/2025
06/19/2025
06/30/2025
Initial Report FDA Received Date06/10/2025
Supplement Report FDA Received Date06/19/2025
06/30/2025
07/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/04/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown